Linear programming, the simplex algorithm and simple polytopes
Kalai, Gil

Data: 1997
Resum: In the first part of the paper we survey some far-reaching applications of the basic facts of linear programming to the combinatorial theory of simple polytopes. In the second part we discuss some recent developments concerning the simplex algorithm. We describe subexponential randomized pivot rules and upper bounds on the diameter of graphs of polytopes. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Simplex algorithm ; Randomized pivot rule complexity ; Combinatorial theory of simple polytopes
Publicat a: Mathematical Programming, vol. 79 n. 1-3 (1997) p. 217-233, ISSN 0025-5610

17 p, 910.0 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir